MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Blurred Vision (2137)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following cataract surgery with intraocular lens (iol) implant procedure, on day one post operation, patient noticed a gradual improvement in color vision and experienced some blurry vision.On one week post operation patient¿s vision was still little blurry and colors are much brighter.In follow up visit patient was dissatisfied with vision.Patient could not see well and it was worse than before surgery.Vison was like this all the time.Patient could not read road signs until right up on them.The lens was exchanged with another company lens.After lens exchange there was improvement in visual acuity and patient was happy with vision and did not want glasses.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The account indicated the use of a qualified associated cartridge with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company, 15.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company, monofocal lens model.Additional information was provided that the patient had prior lasik surgery, both eyes.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that in the surgeons opinion previous lasik surgery contributed to event.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21363011
Report Number1119421-2025-00357
Device Sequence Number20936699
Product Code MFK
UDI-Device Identifier00380652413558
UDI-Public(01)00380652413558(17)270913(11)230915(10)15706528
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.155
Device Lot Number15706528
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/14/2025
03/12/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/12/2025
04/09/2025
Date Device Manufactured09/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC VISCOELASTIC.; BRIMONIDINE 0.2%.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; PMN DROPS.; PROPARACAINE 0.5%.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite